I too, am experiencing floating feeling while walking, ringing in the ears, concentration problems, like my body is melting into the chair or whatever I'm sitting on, being pulled to the ground, reduced feeling of pain in extremities and numbness on the bottom of my feet.
I was prescribed clonazepam for restless leg syndrome (RLS) March 0f 2003. I started tapering off of clonazepam in late May of 2012. I went from 2 mg to 1 mg and noticed that my feet felt like something was stuck to the bottom or extra padding was in my shoe. Then about 3 weeks later, I tapered down to .5 mg and my symptoms got worse. I have done endless hours of research on the web for a solution to my problem. At first, I thought I had a brain tumor, but from what I have been reading, I am sure it is part of the withdrawal process.
It has been hell for me. I do not have insurance and have just started a new job. During the interview and assessment test, I was experiencing horrible withdrawals. However, I was able to keep my composure and got the job. The symptoms have been relentless, but I have been able to train myself to really focus on what I am doing. Even though my symptoms have not gotten any better, I feel that there is hope. My advice to anyone considering taking benzos long term; DO NOT DO IT. If I had known what would happen to me down the road, I would have just suffered with the RLS. My hope is that someone will come forth with some relief for this awful situation. I am working on keeping a positive attitude. I do notice that the stress from learning a new job has made the episodes more frequent during the day. I think it is because of all the stimulation to the brain. I notice when I drink less coffee; eat less sugar; keep my diet cleaner; the episodes are less frequent.